Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    5
  • views
    2,890

10 DAYS INTO ACCUTANE!!

SSMIKE

443 views

Hello All!!

I have just begun taking accutane and feel my skin has gotten a little worse. I am worried because my derm only prescribed 10mg for the first month ( I am 6'1 about 200lbs). I am not sure if this is a part of the initial breakout or because I am on such a low dosage that it has started to work yet.

Any comment would be Great!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

P.S Derm said he likes the lower dosage because less side effects with good effectiveness still.



4 Comments


Recommended Comments

hi SSMIKE, wish u even better todayiam too on isotretinoin dont worry about the low dosage you taking, cause it don't matter actually what dosage UR taking cause the final goal is to reach an accumulated dosage of 100:120 MG/one KG of your body & also your doctor now is testing ur respond to the side effectsmy doctor made me start with 20 mg a day and i raised it to 40 then 60 a day & i still handling the side effects pretty easy so if you feel you can handle the side effects ask your doctor to raise the dosage cause if u continued like that you gonna need real long time to finish your treatment course( I guess you know, the normal dosage should be .5:1mg/KG every day and it can be raised to 2mg/kg a day in the severe cases)and don't worry about your face getting worse in the first month cause this natural and also expect a breakout every now and then ( at least this happens in my case) so dont let that disappiont youhope i helped

Share this comment


Link to comment

hi SSMIKE, wish u even better todayiam too on isotretinoin dont worry about the low dosage you taking, cause it don't matter actually what dosage UR taking cause the final goal is to reach an accumulated dosage of 100:120 MG/one KG of your body & also your doctor now is testing ur respond to the side effectsmy doctor made me start with 20 mg a day and i raised it to 40 then 60 a day & i still handling the side effects pretty easy so if you feel you can handle the side effects ask your doctor to raise the dosage cause if u continued like that you gonna need real long time to finish your treatment course( I guess you know, the normal dosage should be .5:1mg/KG every day and it can be raised to 2mg/kg a day in the severe cases)and don't worry about your face getting worse in the first month cause this natural and also expect a breakout every now and then ( at least this happens in my case) so dont let that disappiont youhope i helped

Share this comment


Link to comment

i forgot to tell you you gotta take some lips and eyes moisturer and always wear sun glasses on the day if UR out specially in the later days of the treatment and dont try not to expose your body to the sun, so wear closed shirtsalso my doctor recommecded me a soap called sensoderm that kills Bacteria and Moisturizes the face, I use it twice before i sleep & after i wake up ( i don't think you gonna find it at your country) so if you need that soap ask your doctor for a replacementalso my doctor recommends to put on a sun-block product when u expose to the sun ( there is plenty of them out there but it always give me a rush so i dont use it) but maybe your doctor can find U a suitable one for your skinbut in case you got that ruch get something and put cold water in it and put your face there and just keep it for a while and keep rebeating that tell the rush is gone(and make sure its gone cause if u got tired of it and left it then u gonna get the rush again)and for my personal touches i use a Towel just for my face and be so gentle with it & also never touch my face at all and i mean never ever unless iam sleeping cause i cant control that ( i know thats so hard to do & i didn't get it instantly, so just keep trying and u will get that gradually) and believe me it really helps with the acne, also never pop a pimple ( read the Acne info--> Poping a Pimple)best wishes

Share this comment


Link to comment

maybe you gotta sleep on the back too cause you can get acne easily by sleeping the wrong way ( sleeping on the sides or the stomach ) and thats the hardest part if UR not used to it so keep trying

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×